IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Efficient Markov perfect Nash equilibria: theory and application to dynamic fishery games

  • Martin-Herran, G.
  • Rincon-Zapatero, J.P.

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V85-4DMX349-2/2/76514bfbd81a00355d1352ad229f4a1d
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 29 (2005)
Issue (Month): 6 (June)
Pages: 1073-1096

as
in new window

Handle: RePEc:eee:dyncon:v:29:y:2005:i:6:p:1073-1096
Contact details of provider: Web page: http://www.elsevier.com/locate/jedc

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Chiarella, Carl, et al, 1984. "On the Economics of International Fisheries," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 25(1), pages 85-92, February.
  2. Haurie, Alain & Pohjola, Matti, 1987. "Efficient equilibria in a differential game of capitalism," Journal of Economic Dynamics and Control, Elsevier, vol. 11(1), pages 65-78, March.
  3. repec:cup:cbooks:9780521637329 is not listed on IDEAS
  4. Rincon-Zapatero, J. P., 2004. "Characterization of Markovian equilibria in a class of differential games," Journal of Economic Dynamics and Control, Elsevier, vol. 28(7), pages 1243-1266, April.
  5. Ehtamo, Harri & Hamalainen, Raimo P., 1993. "A cooperative incentive equilibrium for a resource management problem," Journal of Economic Dynamics and Control, Elsevier, vol. 17(4), pages 659-678, July.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:29:y:2005:i:6:p:1073-1096. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.